We study locally conformal Kaehler submersions, i.e., almost Hermitian submersions whose total manifolds are locally conformal Kaehler. We prove that the vertical distribution of a locally conformal Kaehler submersion is totally geodesic iff the Lee vector field of total manifold is vertical. We also obtain the O'Neill tensors $\tilde{\mathcal{A}}$ and $\tilde{\mathcal{T}}$ with respect to the Weyl connection of a locally conformal Kaehler submersion. Then, we proved that the horizontal distribution of such a submersion is integrable iff $\tilde{\mathcal{A}} \equiv 0$. Finally, we get Chen-Ricci inequalities for locally conformal Kaehler space form submersions and Hopf space form submersions.
Çimen, Ç., Pirinççi, B., Taştan, H. M., Ulusoy, D. (2024). On Locally Conformal Kaehler Submersions. International Electronic Journal of Geometry, 17(2), 507-518. https://doi.org/10.36890/iejg.1461324
AMA
Çimen Ç, Pirinççi B, Taştan HM, Ulusoy D. On Locally Conformal Kaehler Submersions. Int. Electron. J. Geom. October 2024;17(2):507-518. doi:10.36890/iejg.1461324
Chicago
Çimen, Çağrıhan, Beran Pirinççi, Hakan Mete Taştan, and Deniz Ulusoy. “On Locally Conformal Kaehler Submersions”. International Electronic Journal of Geometry 17, no. 2 (October 2024): 507-18. https://doi.org/10.36890/iejg.1461324.
EndNote
Çimen Ç, Pirinççi B, Taştan HM, Ulusoy D (October 1, 2024) On Locally Conformal Kaehler Submersions. International Electronic Journal of Geometry 17 2 507–518.
IEEE
Ç. Çimen, B. Pirinççi, H. M. Taştan, and D. Ulusoy, “On Locally Conformal Kaehler Submersions”, Int. Electron. J. Geom., vol. 17, no. 2, pp. 507–518, 2024, doi: 10.36890/iejg.1461324.
ISNAD
Çimen, Çağrıhan et al. “On Locally Conformal Kaehler Submersions”. International Electronic Journal of Geometry 17/2 (October 2024), 507-518. https://doi.org/10.36890/iejg.1461324.
JAMA
Çimen Ç, Pirinççi B, Taştan HM, Ulusoy D. On Locally Conformal Kaehler Submersions. Int. Electron. J. Geom. 2024;17:507–518.
MLA
Çimen, Çağrıhan et al. “On Locally Conformal Kaehler Submersions”. International Electronic Journal of Geometry, vol. 17, no. 2, 2024, pp. 507-18, doi:10.36890/iejg.1461324.
Vancouver
Çimen Ç, Pirinççi B, Taştan HM, Ulusoy D. On Locally Conformal Kaehler Submersions. Int. Electron. J. Geom. 2024;17(2):507-18.